# SDR DALA2023030301584

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 89,051 hours, 41,392 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3231 ON APPROACH TO KMSO SEVERE ICING AT 17000 FT IMMEDIATELY EXIT ICING CONDITIONS, WING PLUS ENG ICE ON FOR SEVERAL MINUTES PRIOR TO ICING CONDITIONS. IN SEVERE ICE FOR 45 SECONDS N1 VIBE 9.9 FOR ABOUT 30 SECONDS N1 VIBE DECREASE TO NORMAL OVER THE NEXT FOUR MINUTES. THIS OCCURRED ON THE NBR.2 ENG. THE NBR.1 ENG HAD NORMAL VIBRATION DURING THE EVENT. DIVERT TO KGEG. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF NBR.2 ENG IAW A320 AMM 05-51-45-200-001-A. NO DAMAGE WAS FOUND PER TSM NO DAMAGE FOUND NO FURTHER MAINTENANCE ACTION REQUIRED. A/C OK FOR SERVICE. (9850278)
